Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Tensor operator formulation of Weyl-ordered polynomials

Lohe, Max A., Biedenharn, L.C. and Louck, J.D. (1991). Tensor operator formulation of Weyl-ordered polynomials. Physical Review D,43(2):617-619.

Document type: Journal Article
Citation counts: Scopus Citation Count Cited 8 times in Scopus Article | Citations

Google Scholar Search Google Scholar

Title Tensor operator formulation of Weyl-ordered polynomials
Author Lohe, Max A.
Biedenharn, L.C.
Louck, J.D.
Journal Name Physical Review D
Publication Date 1991
Volume Number 43
Issue Number 2
ISSN 0556-2821   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-4243871450
Start Page 617
End Page 619
Total Pages 3
Place of Publication United States of America
Publisher American Physical Society
Abstract Weyl-ordered polynomials, which have been used recently to solve quantum-mechanical models, are shown to be equivalent to symplecton polynomials defined previously as components of a tensor operator in SU(2). These polynomials are shown to be expressible in terms of hypergeometric functions of argument -1, providing thereby a direct derivation of their properties.
DOI http://dx.doi.org/10.1103/PhysRevD.43.617   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
Description for Link Link to publisher's version
URL https://journals.aps.org/prd/abstract/10.1103/PhysRevD.43.617
 
Versions
Version Filter Type
Access Statistics: 24 Abstract Views  -  Detailed Statistics
Created: Fri, 29 Aug 2014, 20:27:13 CST by Anthony Hornby